# SDR SWAA2020110322933

- Difficulty date: October 13, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 43,114 hours, 25,940 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER FORWARD UPPER SLIDE SEAL PLATE IS CRACKED.  REMOVED LT HORIZONTAL STABILIZER FWD UPPER SLIDE PLATE, IAW AMM 53-31-31-000-802 STEP 2D AND E.  REPLACED LT HORIZONTAL STABILIZER FWD UPPER SLIDE SEAL PLATE, IAW AMM 53-31-31-400-802 STEP 3E 56260U 15OCT20.
